RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 3(315), Pages 105–160 (Mi umn850)  

This article is cited in 4 scientific papers (total in 4 papers)

Infinite-dimensional non-linear ordinary differential equations and the KAM theory

L. D. Pustyl'nikov

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm850

Full text: PDF file (593 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:3, 551–604

Bibliographic databases:

UDC: 517.937
MSC: 37K55, 34C25, 37K45
Received: 12.04.1996

Citation: L. D. Pustyl'nikov, “Infinite-dimensional non-linear ordinary differential equations and the KAM theory”, Uspekhi Mat. Nauk, 52:3(315) (1997), 105–160; Russian Math. Surveys, 52:3 (1997), 551–604

Citation in format AMSBIB
\Bibitem{Pus97}
\by L.~D.~Pustyl'nikov
\paper Infinite-dimensional non-linear ordinary differential equations and the KAM theory
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 3(315)
\pages 105--160
\mathnet{http://mi.mathnet.ru/umn850}
\crossref{https://doi.org/10.4213/rm850}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1479393}
\zmath{https://zbmath.org/?q=an:0918.58025}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52..551P}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 3
\pages 551--604
\crossref{https://doi.org/10.1070/RM1997v052n03ABEH001810}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YA37800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0031515476}


Linking options:
  • http://mi.mathnet.ru/eng/umn850
  • https://doi.org/10.4213/rm850
  • http://mi.mathnet.ru/eng/umn/v52/i3/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Igor V Andrianov, Jan Awrejcewicz, Rem G Barantsev, “Asymptotic approaches in mechanics: New parameters and procedures”, Appl Mech Rev, 56:1 (2003), 87  crossref  elib  scopus
    2. L. A. Beklaryan, “Equations of Advanced–Retarded Type and Solutions of Traveling-Wave Type for Infinite-Dimensional Dynamic Systems”, Journal of Mathematical Sciences, 124:4 (2004), 5098–5109  mathnet  crossref  mathscinet  zmath
    3. L. A. Beklaryan, “Introduction to the theory of functional differential equations and their applications. Group approach”, Journal of Mathematical Sciences, 135:2 (2006), 2813–2954  mathnet  crossref  mathscinet  zmath  elib
    4. L. A. Beklaryan, “Quasitravelling waves”, Sb. Math., 201:12 (2010), 1731–1775  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:401
    Full text:180
    References:66
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019